Im 18 years old I've been sexually active for almost a year. After having sex with my boyfriend I notice some itching in and aroung my vagina. I was takeing amixocilan and itching of the vagina is a side affect. I stoped takeing it and it still itches and I recently noticed that I have a small bump on my inner labia and they are a little swollen. Can anyone help me?
antibiotics are really bad about killing the beneficial bacteria and allowing a yeast overgrowth which will cause a yeast infection, the bumb could just be an ingrown hair if you shave, they could be totally unrelated to each other. then again the bump could be a sign of an STD, always go get checked as soon as possible. The itching could also be caused if you used condoms and you are allergic to latex. Try using a product for yeast infections to help with the itching until you can get to the free clinic or your GYN doctor.
Okay you could be alergic to the condom because I was and it itched and burned...Of course I would still go to he doctor just to play it safe..What is wrong with me? I break out in itching bumps after I shower?